MathSciNet Relay Station
MathSciNet bibliographic data
MR2262929 (2007j:60043) 60F15 (11K65)
Berkes, István; Weber, Michel A law of the iterated logarithm for arithmetic functions. Proc. Amer. Math. Soc. 135 (2007), no. 4, 1223–1232 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement